Tornadoes · United States · Georgia · 2022

EF0 tornado, Blackville to Allon Mill, Georgia, April 5, 2022

From Blackville to Allon Mill, this EF0 tornado ran 0.9 miles across Treutlen County on April 5, 2022, touching down at 5:10 PM EDT and reaching 100 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
April 5, 2022
Touchdown
5:10 PM EDT (21:10 UTC)
Lifted
5:13 PM EDT (21:13 UTC)
On the ground
3 minutes
Path length
0.9 miles (1.4 km)
Path width
100 yards (91 m)
Deaths
0
Injuries
0
County
Treutlen County
Touchdown point
32.462, -82.551
Lift-off point
32.467, -82.537
Record number
2204051510-01

The damage survey

5 damage points were recorded along this path by NWS FFC, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 109 mph.

  • Approx 100 hardwoods and softwood trees snapped

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

A multi-day severe weather outbreak initiated with a warm moist air mass situated over Georgia as a strengthening upper level system pushed across central Georgia. With moderate instability in place with increased shear, combined to create numerous severe thunderstorms, taking the form of a quasi-linear convective system (QLCS) with several strong supercells ahead of the front. The resulting front stalled across central Georgia and interacted with a weaker shortwave moving up from the Gulf of Mexico, serving as a catalyst for another day of severe weather and flash flooding on April 6th.

A brief QLCS EF0 tornado quickly evolved within the line of |storms which moved through Central GA on the afternoon of Tuesday |April 5, 2022. The tornado touched down southeast of Adrian along |Hidden Acres Ln where several trees were snapped and uprooted. The|tornado continued NE crossing Crooked Run Rd before lifting. [4/5/22: Tornado #13, County #1/1, EF-0, Treutlen, 2022:016].

A fast-moving tornado began south of the intersection of Holton |Chapel Rd and Ohoopee Bend Crescent and traveled north-northeast |destroying several barns and outbuildings and heavily damaging two|homes on Ohoopee Bend Crescent. Tin roofing from the barns and |homes were thrown up to 1/3 of a mile away. Carport failed |allowing 1/2 of roof to be blown off of one home. Another home |built in the 1930s also had its carport blown off and 1/3 of roof |blown off. A double-wide trailer home was moved off its foundation|and had significant loss of siding and shingles but remained |intact. Almost all of the 100 trees in the area of the trailer |were snapped or uprooted. This area received the highest maximum |wind speed estimate of 110 mph. The tornado continued north- |northeast near the end of county road 161 downing trees and |damaging outbuildings before weakening and dissipating over |uninhabited areas near the Ohoopee and Little Ohoopee Rivers. [4/5/22: Tornado #14, County #1/1, EF-1, Treutlen, 2022:017].

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the tornado touched down at Apr 5, 4:11 PM EDT, 59 minutes earlier.

Area forecast discussion, Apr 5, 4:11 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
411 PM EDT Tue Apr 5 2022

.UPDATE...

Updated to trim some of the western end of the TOR Watch.

.PREV DISCUSSION... /Issued 309 PM EDT Tue Apr 5 2022/

..Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Wednesday Night/...

No major changes to the short term forecast through Wednesday.
Mesoanalysis shows warm front draped across portions of north-
central GA, along a line from Troup to Bibb to Warren. Most storms
north of this boundary remain elevated and are unlikely to
produce damage winds with a decreased Tor threat, however heavy
rainfall and lightning will remain an issue through the afternoon.
Primary concern remains south of the front in central Georgia
with temps in the upper 60s to mid 70s with Tds hovering in the
60s, with SBCAPE values ~500-1500 j/kg. See previous discussion
for more:

Previous Short Term Discussion....

Tuesday...

An Enhanced Risk Severe Weather Outlook has been forecast for most
of Central Georgia today with a threat for widespread damaging wind
gusts and several tornadoes possible, one or two of which may be
strong or long track. The primary threat will be this afternoon and
early evening, south of the I-20 corridor, with the highest severe
potential being along and south of a line from Columbus to Macon to
Augusta.

A strengthening low-level shortwave is currently digging across the
Lower Mississippi Valley and will continue moving eastward
throughout the day (best illustrated at 700 hPa). This shortwave
trough, with an associated low-level jet with winds over 60 kts
between 1-3 km aloft, will provide ample low-level lift throughout
the region with a weak low-pressure system being pulled across the
northern Gulf states through the day on Wednesday that will pull a
warm, moist Gulf airmass onto the forecast area throughout the
morning. Within this airmass...

* PWAT values are expected to surge well over 1.5" as dewpoints rise
  to the low 60s.
* Surface-based CAPE values over 1000 J/kg, possibly as high as 2000
  J/kg as afternoon highs reach the upper 60s and 70s.
* Abundant low-level shear due to the aforementioned jet manifests
  as 0-1 km storm-relative helicity values between 150-400 m2/s2.
* Quarter-circled shaped hodographs from 0-1.5 km and semi-circled
  hodographs from 0-6 km, storm relative inflow having
  nearly 100 percent streamwise vorticity vs crosswise vorticity.

These ingredients combined are expected to create numerous severe
thunderstorms this afternoon, taking the form of a quasi-linear
convective system (QLCS) projected to kick through this afternoon
with several discrete, strong to potentially severe cells ahead of
the main line in the late morning and early afternoon. The primary
threats being severe, damaging wind gusts contained in storm
downdrafts due to 50+ kt winds at 850 hPa (1 km AGL) being
transfered to the ground and tornadoes, with high-resolution models
resolving several embedded rotating supercells within a quasi-linear
convective line. Other threats include sparse large hail and
isolated flash flooding though the messy, fast-moving storm mode
will limit these other threats. The shear speed of this system being
pushed by the forcing of the shortwave through is perhaps the only
thing preventing a larger severe weather outbreak from being
forecast.

Wednesday...

The cold pool following this line of storms won't be all that 'cool'
with generally moist adiabatic, thermodynamic profiles.
Additionally, the weak surface low-pressure will be short-lived and
won't have the ability to pull colder air behind it in the form of a
true cold front with a larger, more robust low-pressure system to
the north in the western Great Lakes region keeping the area in
broad southerly flow. The result means warm, moist air will linger
throughout the forecast area.

In Central Georgia, a coastal boundary is expected to move into the
region with a much weaker shortwave moving over the southern Gulf
states aloft. Models are predicting an unorganized cluster of storms
to develop. With PWATs increasing to near 2 inches, but shear values
being diminished in the area with a lack of stronger synoptic
forcing will limit severe potential. A Slight Risk Severe Weather
Outlook is forecast for the area as a result. The primary threat for
Central Georgia by Wednesday could be flash flooding with the
cluster of storms pushing 48-hour rainfall totals to 2.5-4 inches of
rain. Current antecedent conditions combine with the sandy Coastal
Plains soils types suggest the area may be able to handle a second
dose of heavy precip, but will need to be reevaluated after the
first round of storms moves through. Furthermore, several questions
remain about the recovery of the atmosphere after this initial wave
of storms. Strong damaging winds may also be a concern in water-
loaded downdrafts, with outside threats for large hail and very
brief spin-up tornadoes.

In North Georgia, a true cold front will push southwards into the
Northwestern corner of Georgia by dusk, with decent moisture and
instability recovery expected after the initial wave of storms on
Tuesday. A low-end Enhanced Risk Severe Weather Outlook has been
issued for the area of far north and northwest Georgia, however,
several unresolved questions still exist with this potential sever
weather setup. With relatively drier air aloft, models are
struggling to produce robust storms in the region along the frontal
zone and there is some question if convective storms further south
could rob northern Georgia of significant instability. Furthermore,
the timing of the system in the late evening could prevent storms
from being surface-based, which could prevent storms from harnessing
better ow-level wind profiles into tornadic circulations. With these
questions in mind, the primary threats will still be damaging wind
gusts with a tornado or two possible.

Thiem/Morgan

LONG TERM /Thursday through Tuesday/...

No major changes needed to the extended portion of the forecast
today. Anomalously cold temperatures still expected Thursday Night
through Sunday Morning. There will definitely be a potential for
frost/freeze conditions, especially across north Ga during this
period.

Previous Extended Discussion....

By Thursday morning, some lingering stratiform precip. on the
periphery of Wednesday's system will be exiting the CWA to the east.
The impressive, expansive upper trough that fueled our final round
of active weather continues to dig further down across the
southeast, with a tight pressure gradient on its outer edge (~20-22
mb difference across GA). As such, gusty gradient winds will be
possible through Saturday afternoon when the trough begins to lift
across the mid-Atlantic states. Several shortwave disturbances
rounding the inner edge of the trough will lead to increased cloud
cover and brief bursts of rain across north GA on Friday into
Saturday. A surface high from over the Gulf and stout upper ridging
break the active pattern as they settle in across the southeast on
Sunday to round off the weekend and take us through the beginning of
the work week.

Temperatures will be quite cool for April standards following the
cold frontal passage on Thursday night. Highs will stall out in the
mid-50s to 60s, 12-15 degrees below average; lows through the
weekend will be in the 30s, about 5-10 degrees below average. As the
surface high begins to drift across the southeast Sunday, winds
shift to be primarily from the southeast, and temperatures recover
to seasonable highs in the 70s-80s and lows in the 40s.

Hochstatter/NListemaa

AVIATION...
18Z Update...

IFR/LIFR cigs and visbys at metro TAF sites. Expecting trend to
continue through the afternoon as convection moves across the
area, exiting around 20z. Winds go SW around 20z between 8-12kts,
with some gusts up to 22-25kts possible within heavier rain
bands. MVFR cigs through the evening with lighter SW winds,
dropping into IFR once more overnight through the morning. Have
recovery to MVFR by tomorrow afternoon but low confidence.
Introduced PROB30 for incoming afternoon convection tomorrow.

//ATL Confidence...18Z Update...
Low to medium on lasting MVFR and MVFR vs IFR tomorrow morning
Medium on exit timing of SHRA/TSRA and PROB30 timing for tomorrow
afternoon
Medium to high on visbys
High on all other elements

Morgan

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  80  54  68 /  30  50  60   0
Atlanta         62  79  52  66 /  20  50  70   0
Blairsville     54  78  46  62 /  40  50  80   5
Cartersville    59  82  48  66 /  20  50  70   0
Columbus        63  81  54  70 /  30  70  70   0
Gainesville     61  79  53  65 /  30  50  70   0
Macon           62  83  56  73 /  50  70  60   5
Rome            59  82  49  67 /  30  60  70   0
Peachtree City  61  80  51  68 /  20  60  70   0
Vidalia         65  82  62  75 /  90  70  50  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Crisp...Dodge...Dooly...
Emanuel...Glascock...Hancock...Houston...Jefferson...Johnson...
Jones...Laurens...Montgomery...Pulaski...Telfair...Toombs...
Treutlen...Twiggs...Warren...Washington...Wheeler...Wilcox...
Wilkinson.

Flood Watch from Wednesday morning through Thursday morning for
the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...
Hancock...Harris...Houston...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Marion...Monroe...Montgomery...
Morgan...Muscogee...Oglethorpe...Peach...Pulaski...Putnam...
Schley...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Twiggs...Upson...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....NListemaa
AVIATION...Morgan
Hazardous weather outlook, Apr 5, 12:17 PM EDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1217 PM EDT Tue Apr 5 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1217 PM EDT Tue Apr 5 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Widespread showers and thunderstorms will continue across north
and central Georgia through the evening hours. Thunderstorms will
be capable of producing frequent lightning strikes, gusty winds
and locally heavy rainfall. The primary severe hazard would be
damaging wind gusts in excess of 60 mph. A tornado or two is also
possible. Repeated rounds of storms will increase the risk for
flooding and flash flooding of creeks and streams.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A line of showers and scattered thunderstorms will move through
the area on Wednesday afternoon. Some storms may become strong to
severe and capable of producing damaging wind gusts and isolated
large hail. A brief tornado or two are possible. Localized
flooding and flash flooding is possible, especially in areas that
received heavy rainfall on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation, especially this
afternoon across central Georgia. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

In the hours before

Local storm report, Apr 5, 4:20 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 NNE PAYNE CITY        32.88N  83.68W
04/05/2022                   BIBB               GA   AMATEUR RADIO

            HOME DESTROYED, TREES AND POWERLINES DOWN ON THORNWOOD
            DRIVE NEAR ROSA TAYLOR ELEMENTARY SCHOOL. TDS CONFIRMED
            ON RADAR IN THIS AREA.

&&

EVENT NUMBER FFC2200314

KS
Local storm report, Apr 5, 4:21 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TORNADO          1 ESE BARTLETT          32.33N  84.09W
04/05/2022                   MACON              GA   TRAINED SPOTTER

            MULTIPLE TREES AND POWERLINES DOWN AT HIGHWAY 90 AND
            LOBLOLLY RD.

&&

EVENT NUMBER FFC2200315

NLIST
Local storm report, Apr 5, 4:32 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TORNADO          1 S ROBERTA             32.71N  84.01W
04/05/2022                   CRAWFORD           GA   TRAINED SPOTTER

            MULTIPLE TREES DOWN ALONG HIGHWAY 341.

&&

EVENT NUMBER FFC2200316

NLIST
Local storm report, Apr 5, 4:50 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TORNADO          1 NNW PAYNE CITY        32.87N  83.70W
04/05/2022                   BIBB               GA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN WITH TRAFFIC SIGNALS OUT NEAR
            INTERSECTION OF RIVOLLI DR AND FORSYTH

&&

EVENT NUMBER FFC2200317

BAKER
Local storm report, Apr 5, 4:52 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 E MERIWETHER          33.15N  83.27W
04/05/2022                   BALDWIN            GA   NWS EMPLOYEE

            NUMEROUS TREES AND POWERLINES DOWN ALONG HIGHWAY 441.

&&

EVENT NUMBER FFC2200318

NLIST
Local storm report, Apr 5, 5:02 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TORNADO          1 NNE BONAIRE           32.56N  83.59W
04/05/2022                   HOUSTON            GA   AMATEUR RADIO

            REPORT OF 1 HOME DESTROYED WITH POWERLINES DOWN.

&&

EVENT NUMBER FFC2200319

BAKER

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Peachtre/Fal Fld, GA (KFFC), 12:00Z

9.2 hours before the tornado, 208 km from the path. April 5, 2022.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -100409, lifted condensation level 1643 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-04-05The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 146 square meters per square second, 0 to 6 km bulk shear 39 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-100409 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
39 kt
0-1 km bulk shear
23 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
1.7 K/km

Open this sounding in Storm Lab

The surface observations

Swainsboro (SBO), 23 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:00 UTC

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Robins AFB radar (KJGX), 79 km away, was scanning. The volume nearest the touchdown began at 21:08 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

This ground now

The live radar over the trackEvery 2022 tornado in GeorgiaEvery tornado in Georgia since 1950Warnings in force in Georgia nowThe forecast where you are

The other tornadoes of April 5, 2022

66 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
April 53:45 AM CDTEF1Lincoln Parish, LA5.1150$10,000
April 56:46 AM CDTEF1Scott, MS7.6100$40,000
April 57:00 AM CDTEF1Scott, MS4.7300$25,000
April 57:06 AM CDTEF1Jefferson Davis, MS3.1100$40,000
April 57:09 AM CDTEF1Scott, MS2.1100$25,000
April 57:09 AM CDTEF2Jefferson Davis, MS14.8400$150,000
April 57:16 AM CDTEF1Newton, MS4.0100$75,000
April 57:22 AM CDTEF1Covington, MS16.5440$81,000
April 57:56 AM CDTEF1Jones, MS8.6250$50,000
April 58:06 AM CDTEF1Clarke, MS2.9250$150,000
April 58:14 AM CDTEF2Wayne, MS2.2250
April 58:18 AM CDTEF0Lauderdale, MS2.525$30,000
April 58:19 AM CDTEF1Wayne, MS2.6100
April 58:36 AM CDTEF1Wayne, MS0.350
April 59:03 AM CDTEF2Clarke, AL9.5800
April 59:10 AM CDTEF1Clarke, AL1.8100
April 510:10 AM CDTEF1Monroe, AL1.575
April 510:54 AM CDTEF2Elmore, AL4.4900
April 510:56 AM CDTEF2Crenshaw, AL1.3250
April 511:03 AM CDTEF2Pike, AL12.71,100
April 511:06 AM CDTEF0Elmore, AL5.3300
April 511:19 AM CDTEF1Macon, AL4.3250
April 511:20 AM CDTUnratedCrenshaw, AL0.425
April 511:22 AM CDTEF0Tallapoosa, AL1.8110
April 511:34 AM CDTEF1Pike, AL7.6550
April 511:45 AM CDTEF0Chambers, AL0.4200
April 511:50 AM CDTEF1Bullock, AL1.6600
April 512:38 PM CDTEF1Barbour, AL1.5200
April 52:04 PM EDTEF1Chattahoochee, GA6.7300
April 51:24 PM CDTEF0Henry, AL2.850
April 52:29 PM EDTEF1Taylor, GA3.0150
April 51:38 PM CDTEF0Houston, AL6.8200$150,000
April 51:39 PM CDTEF1Geneva, AL0.250$3,000
April 52:50 PM EDTEF1Taylor, GA7.2300
April 51:53 PM CDTEF0Houston, AL0.125$50,000
April 53:01 PM EDTEF1Macon, GA17.3250
April 53:07 PM EDTEF1Crawford, GA8.8200
April 53:15 PM EDTEF1Early, GA4.950
April 53:15 PM EDTEF1Early, GA7.150$50,000
April 53:26 PM EDTEF2Dooly, GA5.8300
April 53:33 PM EDTEF1Bibb, GA2.0100
April 53:49 PM EDTEF3Houston, GA3.98203
April 53:50 PM EDTEF3Allendale, SC13.31,0001
April 53:51 PM EDTEF0Baker, GA0.625
April 54:01 PM EDTEF0Baldwin, GA1.7150
April 54:11 PM EDTEF1Twiggs, GA12.3400
April 54:12 PM EDTEF1Mitchell, GA8.150$100,000
April 54:14 PM EDTEF1Bleckley, GA7.6125
April 54:18 PM EDTEF1Bamberg, SC3.7250
April 54:20 PM EDTEF0Wilcox, GA9.4200
April 54:39 PM EDTEF0Bamberg, SC2.4200
April 54:53 PM EDTEF0Orangeburg, SC1.050
April 55:07 PM EDTEF0Orangeburg, SC0.8200
April 55:17 PM EDTEF1Treutlen, GA0.8200
April 55:18 PM EDTEF4Pembroke–Black Creek tornado, GA14.41,300112
April 55:22 PM EDTEF1Emanuel, GA6.2150
April 55:27 PM EDTEF0Emanuel, GA0.750
April 55:35 PM EDTEF2Lexington, SC5.71001
April 56:03 PM EDTEF1Allendale, SC1.3100
April 56:03 PM EDTEF3Allendale, SC34.5500

All 67 of them

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.